# SDR SIMA31816

- Difficulty date: October 17, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED STRINGER 21L CORRODED BETWEEN FRAME 39 AND 40.  MAINTENANCE REPAIRED STRINGER 21L IAW SRM 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
